Whenever I use Minoxidil on my temples (I’m 27 years old and a NW3) I see some small hairs on bald areas but it accelerates the thinning of my hairlines middle which currently is turned to a V shape. The longest I have used Minox on temples was 6 months in which time I had quite a few hairs on previous bald areas but thinned considerably the middle sections. Now after some months of not using Minox I have started using it for 1.5 month and again am seeing the same results which means shedding of the middle section and small hairs on temples.
What should I do? should I continue and ride the shedding or stop cause i dont think the shedded hairs are going to grow back?
I really appreciate your Opinion on this. Many Thanks In advance.
Minoxidil topical (Rogaine) does help regrow hairs on the top and crown areas of your head (it is not generally used for the frontal and middle hairline). Minoxidil takes anywhere from 6-12 months to notice change, so your results are not typical. The only way you could tell progress (positive or negative) would have been with good before photos, miniaturization mapping, and bulk documentation.
See a dermatologist. Some people experience short term shedding from minoxidil, but I can’t explain why it’s causing quick regrowth at your temples while simultaneously making the middle of your hairline thin.